# SDR SWIA2025062401125

- Difficulty date: November 25, 2024
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: Door Latch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA74167-601R-53-11-238 919EV-PR1 - PERFORMED VISUAL INSPECTION OF LH TRU DOOR AFT LATCH CUTOUT CRACK IN REFERENCE TO REO 601R-53-11-2381 REV A DATED 2019-07-15 STEPS 1-3.  NO DAMAGE WAS FOUND AROUND FASTENERS OR DAMAGE EXTENDING TO HYDRAULIC BAY ACCESS PANEL.  PERMANENT REPAIR DUE AT NEXT C CHECK, PART NUMBER:   - , SERIAL NUMBER: 7780, POSITION:   (C-CHECK RO 06/23/2025)REMOVED LH TRU DOOR LAND REF CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-13 AND  INSTALLED NEW LH TRU DOOR LAND REF CRJ200 SRM 51-42-06 ,CRJ200 SRM 51-42-13 AND DWG# 600-33052 REV AB, COMPLIED WITH 51-900-1003-SKY
